# SDR FDEA201310052418

- Difficulty date: October 5, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681-1720, RBL 39, DECK PLATE UPPER SURFACE FOUND CORRODED.  DECK PLATE REMOVED IAW SRM 51-40-02 REV 109 AND REPLACED IAW DWG 146N5300 SHT 6 REV D.
